I decided to have the Essure procedure December 2010 and everything went well for quite a while. I developed a rash on my stomach in late 2011, but was told by my doctor(gyn) that it was not the Essure, but the belts i was wearing, I made an appointment with my ( derm) doctor and was given cream, but the rash lingered for a while. I began having alot of heartburn and in 2011 and losing weight, I had an endoscopy, bloodwork and nothing was found, I was put on acid reflux medication. I continue to have heartburn to this day, I continue to get yeast infections and abdominal pain and alot of gas and bloating, i continue to talk with my doctor about removing it, but he doesnt seem to think it is causing the problems.
I just dont know what to do anymore and I am tired of going to doctors and they cant find anything wrong.
- Stacey’s Story Well, I had the essure procedure done in July of 2010. The procedure itself went fine. It was about 6 months after it i started having some unusual symptoms. Up until this point I had […]
- Tamekia’s Story I had the Essure procedure done March 2010. Since that time I have been experiencing: very bad vaginal pain, stomach pain, back pain, and my body aches a lot. Lately my breasts are tender, […]
- Johnna’s Story Hello, I had the essure procedure done in April of 2008. In November of 2009 I discovered I was pregnant with my 4th child. The doctor who did the procedure wouldn't even see me so I just […]
- Jeannette’s Story I had the procedure done 2yrs ago and since then I have the worst cramps, back pain and sometime weeknes on my legs. I always been small and always have lose my baby weight withing 3month […]
- Chelsea’s Story Hello, I am Chelsea. I'm 26 years old and I had the essure procedure nearly 5 years ago. I have had nothing but problems since then. Before I had this surgery I was a healthy and active […]
- Tasha’s Story I had the Essure procedure done in November 2011 and I have been having issues with it ever since but I was unaware that my issues were due to the Essure. I have complained to my doctors […]